# SDR FDEA2019100762477

- Difficulty date: October 6, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper
- Part number: 491B1340020002
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBOARD THRUST REVERSER UPPER FWD BUMPER PAD STRUCTURE GOUGED BY CLAMP FOR BLEED VALVE.   REMOVED AND REPLACED THE BUMPER PAD STRUCTURE IAW CMM 78-32-22.   REPOSITIONED CLAMP AND CHECKED GOOD IAW AMM 36-11-14, AND 71-00-00.
